# SDR ASOA2014032710194

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED AT STRINGER 27, BETWEEN BS 295-310.  REMOVED CORRODED DOUBLER IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURED HOLES IN NEW DOUBLER IAW SRM 51-40-11-001-001-A01.  INSTALLED DOUBLER IAW DWG SH 670-32-364, SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-25-01-001-001-A01.
